Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Red dots on chest and thighs, only purging. Reasons ?

Hi Dr. My child aged 7 has developed this red dots on his chest and thighs. However, it does not itch and he had this for the past 2 days. There are no fever and his apetite is normal. However, he has been purging for the past 2 days. Now my daughter has also developed the red dots on her tighs, but no fever and no purging. Please advise. Thanks AAAAA
Asked On : Wed, 27 Feb 2013
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response

Thank you for your query.

I can understand your concern but I will not be able to provide a definite response to your query without having a look at the red spots. They can be of viral origin and your son may be having diarrhoea of viral origin whereas your daughter has escaped it. I suggest that you wait for another day or two and in case they increase in size then you should consult your doctor.

I hope I have answered your query to your satisfaction.

Wishing both your children an early recovery.


Answered: Thu, 7 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor